# SDR DALA1303850125

- Difficulty date: January 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT UPPER WEB FOUND EXISTING REPAIR IAW ERA 267062-14 NOT IAW SRM AND UPON NDT INSPECTION FOUND CRACK AT ANTI-ICE DUCT CUT-OUT ON WEB.  NR 1 PYLON UPPER SPAR WEB CRACKED AREA REPAIRED IAW PRI 510604-14, REV O AND REV 1.  (ERA 267062-14)
